# SDR HNAA2010050100152

- Difficulty date: May 21, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 55,027 hours, 61,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS NOT WORKING.  REMOVED LIGHT TRIM, REMOVED RED LIGHT LENS, R & R BULBS, OPS CHECKED GOOD, INSTALLED RED LENS AND TRIM.
